Proceedings of the Japan Academy, Series A, Mathematical Sciences

On local isometric immersions of Riemannian symmetric spaces

Yoshio Agaoka and Eiji Kaneda

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 10 (1982), 440-442.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15]


Agaoka, Yoshio; Kaneda, Eiji. On local isometric immersions of Riemannian symmetric spaces. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 10, 440--442. doi:10.3792/pjaa.58.440.

Export citation


  • [1] Y. Agaoka: A note on local isometric embeddings of P2(C) (to appear).
  • [2] Y. Agaoka and E. Kaneda: On local isometric immersions of Riemannian symmetric spaces (to appear).
  • [3] H. Donelly: Chern-Simons invariants of reductive homogeneous spaces. Trans. Amer. Math. Soc, 227, 141-164 (1977).
  • [4] J. L. Heitsch and H. B. Lawson, Jr.: Transgressions, Chern-Simons invariants and the classical groups. J. Diff. Geom., 9, 423-434 (1974).
  • [5] S. Kobayashi: Isometric imbeddings of compact symmetric spaces. Tohoku Math. J., 20, 21-25 (1968).
  • [6] S. Kobayashi and K. Nomizu: Foundations of Differential Geometry II. John Wiley & Sons, New York (1969).
  • [7] M. Matsumoto: Local imbedding of Riemann spaces. Mem. Coll. Sci. Univ. Kyoto, Ser. A, 28, 179-207 (1953).
  • [8] J. D. Moore: On conformal immersions of space forms. Lect. Notes in Math., vol.838, pp. 203-210 (1981).
  • [9] T. Otsuki: Isometric imbedding of Riemann manifolds in a Riemann manifold. J. Math. Soc. Japan, 6, 221-234 (1954).